m+Medelevator.RU
← Поиск публикаций
Allergy · 1990

Serum sickness-like syndrome associated with minocycline therapy.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Puyana J, Ureña V, Quirce S, Fernandez-Rivas M, Cuevas M, Fraj J

Аннотация

A 19 year-old youth was taking oral minocycline and after 8 days he presented all four cardinal symptoms of serum sickness (urticaria, fever, lymphadenopathy and joint symptoms). C3, C4 and CH50 evolution imitate experimental serum sickness complement evolution. We exclude other causes of this syndrome. Although other hypersensitivity reactions have occurred with minocycline usage, to our knowledge serum sickness-like syndrome has not been previously reported with this drug.

Предметные рубрики MeSH